# SDR AALA202412166969

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 92,030 hours, 11,944 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771125
- Part serial: M10535
- Condition: Incorrect
- Location: Zone 800
- Part time: 65,448 hours, 8,446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REPLACE SLIDE AT DOOR 1R DUE TO INCORRECT OF VIEW OF THE GAUGE. REPLACED SLIDE AT DOOR 1R. PER AMM 25-66-01-400-801.
